Magnetic monopoles in curved spacetimes
Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 3, pp. 283-293.
@article{AIHPA_1980__32_3_283_0,
     author = {Comtet, A.},
     title = {Magnetic monopoles in curved spacetimes},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {283--293},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {3},
     year = {1980},
     mrnumber = {579965},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__32_3_283_0/}
}
TY  - JOUR
AU  - Comtet, A.
TI  - Magnetic monopoles in curved spacetimes
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1980
DA  - 1980///
SP  - 283
EP  - 293
VL  - 32
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1980__32_3_283_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=579965
LA  - en
ID  - AIHPA_1980__32_3_283_0
ER  - 
Comtet, A. Magnetic monopoles in curved spacetimes. Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 3, pp. 283-293. http://www.numdam.org/item/AIHPA_1980__32_3_283_0/

[1] G. 'T Hooft, Nucl. Phys., t. B 79, 1974, p. 276. A.M. Polyakov, J. E. T. P. Letters, t. 20, 1974, p. 194. B. Julia and A. Zee, Phys. Rev., t. D 11, 1975, p. 2227. F.A. Bais and H.A. Weldon, Phys. Lett., t. 79 B, 1978, p. 297.

P. Goddard and D.I. Olive, C. E. R. N., TH 2445, 1978.

[2] E.B. Bogomolny, Sov. J. Nucl. Phys., t. 24, 1976, p. 861. | MR 443719

S. Coleman, S. Parke, A. Neveu and C.M. Sommerfield, Phys. Rev., t. D 15, 1977, p. 544.

[3] R. Kerner, Lett. Math. Phys., Vol. 2, n° 1, 1977. | MR 1553697

[4] J.M. Cervero, Harvard University Preprint, 1977.

[5] H. Boutaleb-Joutei, A. Chakrabarti and A. Comtet, Gauge field configurations in curved spacetimes. I) Phys. Rev., t. D 20, 1979, p. 1884. II) Phys. Rev., t. D 20, 1979, p. 1898. III) Self-dual SU (2) fields in Eguchi-Hanson space. Phys. Rev., t. D 21, 1980, p. 979. IV) Self-dual SU (2) fields in multicentre space. Phys. Rev., t. D 21, 1980, p. 2280. V) Regularity constraints and quantized actions preprint Ecole Polytechnique. Phys. Rev., t. D 21, 1980, p. 2285. | MR 548063

[6] A. Bais and R.J. Russell, Phys. Rev., t. D 11, 1975, p. 2692. | MR 468915

Y.M. Cho and P.G.O. Freund, Phys. Rev., t. D 12, 1975, p. 1588. | MR 503451

P. Van Nieuwenhuizen, D. Wilkinson and M.J. Perry, Phys. Rev., t. D 13, 1976, p. 778.

R. Kerner and E. Maia, Sur le tenseur d'énergie et le champ gravitationnel du monopole magnétique. Comptes Rendus de l'Académie des Sciences, t. 290, Série A, 1980. p. 85. | Zbl 0435.35076

[7] M.K. Prasad and C.M. Sommerfield, Phys. Rev. Lett., t. 35, 1975, p. 760.

[8] D. Wilkinson and A.S. Goldhaber, Phys. Rev., t. D 16, 1977, p. 1221. P. Cordero, C. Teitelboim, Ann. Phys., t. 100, 1976, p. 607.

[9] One can easily check that these equations are no longer of the Bogomolny type, as they were in the previous case.

[10] Obviously conformal invariance of the metric does not guarantee that there is a corresponding solution in flat space (actually our lagrangian density is not conformal invariant, an appropriate conformal invariant lagrangian would be obtained by adding a term of the form R/6 Φ2).

[11] I. Bialynicki-Birula, Lectures notes from Jacca Summer School, 1978. A. Hosoya, Prog. Th. Phys., Vol. 59, 1978, p. 1781.

H. Poincaré, Rediconti Circolo-Mat., Palermo, t. 21, 1906, p. 129. | JFM 37.0886.01

[12] C. Sivaram and K.P. Sinha, Physics Reports, Vol. 51, n° 3, 1979. | MR 528067